How long do cymbalta side effects last

Common Questions and Answers about How long do cymbalta side effects last

cymbalta

Has anyone taken Cymbalta for depression? If so, how long...what were the side effects if any? How long have you been taking it....are you happy with it?
I was on Cymbalta for 5 months. Only side-effects I had was nausea for about 1 week then it went away. Cymbalta was very energetic and helped me going thru the hard time I was dealing when my mom had cancer. When she passed I stopped cold turkey and had brain zaps for 1 month. This drug is very potent and can work very well but it's not a cheap drug and cost a lot. I was very active while being on Cymbalta (going to the gym 3-4 times a week and jogging 45 min everyday) and very outgoing.
Has anyone tried Cymbalta? If so, how did it work for you? Any side effects? Any experiences, good or bad, that you can share would be greatly appreciated. Thanks!!! Keri :) p.s. an EXTREME turn off to the neurontin: dizzines- I already have a vertigo disorder, fatigue- I am in college with 2 young kids and need not be tired, and weight gain- I am at a healthy weight now and want to keep it that way. I am thinking Cymbalta might be the route to go.
I' m on cymbalta and i think its very good! Gives a lot of energy and i can stand the litle side effects i have, like increased sweating, and litle jaw tremor which is reducing by time. Another side effect i have is delayed ejacuation, but i enoy that.
I have had no side effects from Cymbalta. I did not know Cymbalta was being rx for fibro i am going to tel my dad.
how long do these withdrawals last if I'm on day 14 and was throwing up today and still feel all those symptons they say happens to you? i stopped cold turkey and i just want to know when all the pain will go away.
Has anyone taken it? Any insight into how it works or doesn't work? Any side effects? I'd be curious if anyone has any thoughts on the medication. I'm starting at 30mg a day for 7 days and then increasing to 60mg per day. Thanks!
Typical start up side effects of Cymbalta would be an increase in anxiety (feeling jittery), insomnia or drowsiness, GI disturbances (lack of appetite, nausea, diarrhea), headache. Typically, start up side effects will start to improve about 2-3 weeks in. Just give it some time. You can probably take it at night, it may help how you feel, at least during the day. Ask your doctor. Hang in there dear!
I'm wondering what the side effects are, and how long it takes to determine if a medication such as Cymbalta is working. I have had headaches as long as I can remember, along with back pain, muscle aches, fatigue, trouble sleeping and digestive and weight problems, and putting them all together might make me a candidate to try this medication.
How long does it take for the withdrawal symptons to go away? I got off Cymbalta 5/31 and had severe reactions, my dr put me on Prosac for six weeks, it helped. But I have been off Prosac since 7/25 and am still having some pretty bad withdrawal symptons. Head and body aches, electric shocks, paranoia, my feet hurt really bad, it's hard to walk on them and my ankles swell every day. Does it ever get any better?
2.5 mg. Does anyone know if you're less likely to get side effects if you're on a low dose? Thanks in advance for any help you can give me.
You are not alone, I too suffer from extreme exhaustion and lots of long term side effects. I agree that it's hard to fight the system but you have to keep trying! Keep checking with different doctors...........at least that's what I'm doing, it just is NOT normal for an HCV SVR to experience this much fatigue (there must be something else wrong). You sound like a very caring man and she is lucky to have you. My best to you and your wife.
I hate to say this but depending on how long you've been on and how high the dose....its gonna get worse before it gets better. I've missed as many as 4 before and by then I was crying hysterically alternated by screaming into my pillow when it got really bad. I'm on my 3rd day now (off) because I lost my job and can no longer afford the meds. I'm VERY calm because I'm making myself so but I know its going to get much worse in the next few days. Please talk to your DR about tapering off!!
For me, the symptoms lists sounded alot like what Cymbalta did to me. Some do well on Cymbalta; some don't. It (Cymbalta) was a nightmare for me, and yes, I also believe it brought on a real uptick in just about uncontrollable anger (even tho I was really sick with fibro and a really bad, long acute Epstein Barr experience and other personal events).
Usually I prefer medications (any, antibiotics, etc.) that have been around for a long time and that all the side effects and withdrawals, etc. are known. If you feel like this isn't a good medication for you, definitely get in touch with your doctor as soon as you can ... no use in going through the weekend with something that's not helping your pain or causing bad side effects.
How many are suffering from Post Interferon side effects?
Hi, Tramadol is a mu agonist and it blocks serotonin and norepinephrine re-uptake, so it also has weak antidepressant effects like a drug such as cymbalta or effexor. The latter could be affecting you more leading to the side effects you're getting. If they're too severe, you're doc will probably just switch you to a different drug. If you can deal with it, then ok.
---Long term effect(s) ---Long term side effects ---Temporary side effects ---WHAT DOES IT ACTUALLY DO? ---Is there a noticeable difference in pain --- if so, how much? Is it worth it to me to try out the LYRICA - Cymbalta combo she's prescribed? If so - what should I expect? And TRULY --- how bad is the weight gain? (Because I'm already pretty chunky... LOL!) I'm pretty funny about medicines and I'm a bit "scared" to try anything "new".
So, they say that you do not actually go through 'withdrawal' from SSRI's because they are not addicting. Instead they like to call it a discontinuation syndrome. Most of the times, doctors don't like to even recognize this discontinuation syndrome and like to tell you that it is your old symptoms of depression and anxiety coming back. Well I beg to differ. I have been on anti-depressants for 4 years now.
How long before 20 mg a day would help and how long do side effects last? Also will klonopin cause vaginal irritation or burning?
I wrote all of this, not to scare you,but in hopes that you would be able to see that these medications can and do cause severe side effects and the reactions need to be taken very seriously!! If your body is reacting this way then there is a reason. Talk to your doctor and make sure he does something and doen't ignore it and say it is unheard of, the way my doctor did!!
---Long term effect(s) ---Long term side effects ---Temporary side effects ---WHAT DOES IT ACTUALLY DO? ---Is there a noticeable difference in pain --- if so, how much? Is it worth it to me to try out the LYRICA - Cymbalta combo she's prescribed? If so - what should I expect? And TRULY --- how bad is the weight gain? (Because I'm already pretty chunky... LOL!) I'm pretty funny about medicines and I'm a bit "scared" to try anything "new". Especially New to the market.
I do not know about the benefits/side effects of this drug in the long term. But be careful with the sleeping medication (Rozerem). Not that it is addicting but when it stops working our addict minds can tend to tell us that we need something better. Drink lots of water, mild excercise helps alot as well, even if it is just walking around the block. If you can, try to stay away from beverages with caffiene as long as you are detoxing. Caffiene doesnt help the sleep problem much.
If I do quit them, what kind of w/d would I get? And how long would it last? I'm also thinking about going of my oxycodone. Lastly (for now), is it better to quit everything at the same time, or give them up one at a time? Thanks in advance for any tips.
No, I've never taken Cymbalta, but just did a search for: cymbalta patient information sheet which brought up a document including the following: ================================================ DO NOT stop taking your capsules without the advice of your doctor even if you feel better. If your doctor thinks that you no longer need Cymbalta he or she will ask you to reduce your dose over at least 2 weeks before stopping treatment altogether.
It feels like the front of my tongue has been burnt and it feels like my teeth are coated with rubber. How long do these withdrawal symptoms last. I can handle it all, but the taste bud sensation is horrible. If anyone has had this sensation, I would love to hear from you.
Stress can cause hair loss. How long have you been on Cymbalta? If you just started give it some time and see if it doesn't resolve it's self. I know when I am in my anxious state and feeling totally out of control it stress me out and I tend to looks alot of hair sometimes I think I am going bald. But it doesn't seem to happen so much. You may want to talk to your doctor about it.
And you might also want to read about post-SSRI sexual dysfunction which can last years after the drug has stopped and is a known side effect of combining Cymbalta with SSRI drugs. I agree that family doctors should not be able to prescribe this stuff but I dont agree with adding another drug to the mix as a solution. I would question in the first place why Duloxetine is still being prescribed as a treatment drug considering its horrific withdrawls and side effects.
MedHelp Health Answers